# SDR AU960794

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SD360
- Engine: Pwa PT6A65R
- Propeller: Hartzl HCB5MP3
- System (JASC): 2730 · Elevator Control System
- Part: Trim System
- Condition: Stuck
- Location: Elevator Control
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM SYSTEM JAMMED - INVESTIGATION FOUND THE METAL  PORTION OF A SMALL GLOBE IN THE CONSOLE WHICH MAY HAVE BEENCAUGHT IN THE CHAIN CAUSING THE PROBLEM BUT COULD FIND NO OTHER  FAULTS WITH THE SYSTEM WHICH THEN OPERATED NORMALLY
